F-seminorms on generalized double sequence spaces defined by modulus functions
author
Kolk, Enno
Raidjõe, Annemai
statement of authorship
Enno Kolk and Annemai Raidjõe
source
Proceedings of the Estonian Academy of Sciences
publisher
Estonian Academy Publishers
journal volume number month
Vol. 63, 2
year of publication
2014
pages
p. 121-132
url
https://doi.org/10.3176/proc.2014.2.02
subject term
jadad
jadaruumid
maatriksmeetodid
moodulid (matemaatika)
funktsioonid (matemaatika)
keyword
double sequence
F-seminorm
F-norm
matrix method
modulus function
paranorm
sequence space
ISSN
1736-6046
notes
Bibliogr.: 18 ref
Kokkuvõte: F-poolnormid moodulfunktsioonide abil defineeritud üldistatud topeltjadade ruumides, lk. 132
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
1.1
Scopus
https://www.scopus.com/sourceid/11500153303
https://www.scopus.com/record/display.uri?eid=2-s2.0-84901249766&origin=inward&txGid=f4cc5561bda82fbf9ff5f18719a73776
WOS
https://jcr.clarivate.com/jcr-jp/journal-profile?journal=P%20EST%20ACAD%20SCI&year=2014
https://www.webofscience.com/wos/woscc/full-record/WOS:000337664000002
category (general)
Engineering
Tehnika
category (sub)
Engineering. General engineering
Tehnika. Üldine inseneriteadus
quartile
Q3
TalTech department
matemaatikainstituut
language
inglise